1 doctor weighed in:

I asked earlier that I took 1600mg ibuprofen all at once (5"3/99lbs/girl) and they said it probably isn't that dangerous so can I just stay home or do I need to go to the hospital? I have dizzines, nausea, little heart pains and sleepiness.

1 doctor weighed in
Dr. Sari Nabulsi
Pediatrics

In brief: Ibuprofen

rhis high dose of ibuprofen needs to be checked in the ER or by a physician.
It isnot very high, but high enough to cause complications, like gastritis, or ringing in the ears, or kidney complications

In brief: Ibuprofen

rhis high dose of ibuprofen needs to be checked in the ER or by a physician.
It isnot very high, but high enough to cause complications, like gastritis, or ringing in the ears, or kidney complications
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
26 years in practice
67M people helped
Continue
111,000 doctors available